# SDR DHL2006760528

- Difficulty date: February 28, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SPOILER DELAMINATED AT I/B TRAILING EDGE.  REMOVED SEAL CUT OUT DELAMINATED AREA APPROX 1.25 X 7.5 AND VACUUM BAGGED FOR MOISTURE REMOVAL.  FABBED REPAIR SKIN APPROX 7.5 X 4.25 & EXTERNAL DOUBLER APPROX 9 X 5.75  FROM 7075 T6 .025 PO 9002678.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO REPAIR PARTS & SURFACES.  VACUUM BAGGED FOR BONDING.  BONDED, CLEANED TREATED, PRIMED & SEALED REPAIR.  REINSTALLED SEAL,  ALL MAINTENANCE ACTIONS ACCOMPLISHED IAW B727 SRM 51-40-20, 51-40-24, 51-30-2 & 57-50-2 FIG 9.  THIS REPAIR IS A CATEGORY A.
